CSpace
线性算子ll1逼近的korovkin定理
李秉政1; 李松1; 周定轩2
1997
Source Publication应用数学学报
ISSN0254-3079
Volume020Issue:003Pages:409
Abstract本文给出并证明了拓扑σ(L^∞,L^1)下线性算子逼近L^∞函数的Korovkin定理。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37597
Collection中国科学院数学与系统科学研究院
Affiliation1.浙江大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李秉政,李松,周定轩. 线性算子ll1逼近的korovkin定理[J]. 应用数学学报,1997,020(003):409.
APA 李秉政,李松,&周定轩.(1997).线性算子ll1逼近的korovkin定理.应用数学学报,020(003),409.
MLA 李秉政,et al."线性算子ll1逼近的korovkin定理".应用数学学报 020.003(1997):409.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李秉政]'s Articles
[李松]'s Articles
[周定轩]'s Articles
Baidu academic
Similar articles in Baidu academic
[李秉政]'s Articles
[李松]'s Articles
[周定轩]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李秉政]'s Articles
[李松]'s Articles
[周定轩]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.